# SDR CA990330024

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 12D40
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6101A12
- Condition: Corroded
- Location: Propeller
- Part time: 271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  CORROSION FOUND ON THE BLADES.  THE BLADES REQUIRED RE-ANODIZING.
